MathSciNet Relay Station
MathSciNet bibliographic data
MR839687 (87k:53113) 53C25 (53C30)
Wang, McKenzie Y.; Ziller, Wolfgang On normal homogeneous Einstein manifolds. Ann. Sci. École Norm. Sup. (4) 18 (1985), no. 4, 563–633.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement